# SDR SIMA20150126002

- Difficulty date: January 26, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 25,000 hours, 21,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 104874
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTS EMER LIGHTS ON BATTERY DEAD.  R & R EMER BATTERY POWER SUPPLY 1 IAW AMM 33-50-04.  PERFORMED OPERATIONS CHECK IAW AMM 33-50-04.  OK FOR SERVICE.  REF ITEM 2, 3 & 4 FOR OTHER POWER SUPPLY REMOVAL.
